Feels like no one will listen and I'm losing my mind. I recently tried to taked Zoloft 25 mg for anxiety and panic attacks. I lost my appetitie, diarrhea, up every hour at night and rushed to the emergency room from a racing heart, diarrhea and almost passing out. Dr. advised to stop medication and try working out and changing my diet. I have been off the medication for two days now and my body constantly feels warm surges and then I get the chills. I have had no appetite. Blood work and EKG all fine. Echocardiogram shows Mitral Valve Prolapse which I knew about. Still no appetite and blood sugar was at 60. What would cause me to constantly have these strange surges of warmth throughout my body???Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?